MathSciNet Relay Station
MathSciNet bibliographic data
MR1766912 82C80 (68Q17)
Moore, Cristopher; Machta, Jonathan Internal diffusion-limited aggregation: parallel algorithms and complexity. J. Statist. Phys. 99 (2000), no. 3-4, 661–690.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement